# SDR CA041015004

- Difficulty date: October 15, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 6,171 hours
- Engine: Pwa PT6A21
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Knee
- Part number: 508100352
- Condition: Cracked
- Location: Rt Mlg
- Part time: 21,804 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 8000 CYCLE TORQUE KNEE NDT INSPECTION IT WAS DETECTED THAT THE RT LOWER TORQUE KNEE ATTACH PIN, PN 50-810035-2 WAS CRACKED IN NUMBER OF PLACES. THE TORQUE KNEE IS POST S/B 32-3116 - IMPROVED STEEL. PRESENTLY THE PIN IS PLACED IN QUARANTINE. THERE IS A FLEET WIDE INSPECTION IN PROGRESS.
